# SDR SWAA2021062882254

- Difficulty date: June 10, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 807 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION AFT CARGO COMPONENT BILGE FLOOR SUPPORT ANGLE AT S-26R STA 807 ; / [01] REMOVED CORROSION AT AFT CARGO COMPONENT BILGE FLOOR SUPPORT ANGLE AT S-26R STA 807 IN REF B737 SRM 51-10-02-0G-0; [02] REMOVED NUT PLATE 2EA FOR ACCESS IN REF B 737 SRM 51-40-02-0G-0; [03] CERTIFIED CORROSION REMOVAL; [04] CERTIFIED REMOVED NUT PLATES; [05] VERIFIED CORROSION REMOVAL (STEP 3) AND NUT PLATE REMOVAL (STEP 4); [06] PERFORMED UT THICKNESS INSP ON AFT CARGO REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THICKNESS NOTED 0.049' TOOL USED : OLYMPUS 27MG BC:172139; [07] MEASURED REWORKED AREA ORIGINAL .MAT .070;MAT.REMAINING.049;MAT.LOSS.021 FOUND OUT OF LIMITS REF B727-700 SRM 53-00-53-1A-2; [08] VERIFIED STEP 7; [09] CUT AND REMOVED DAMAGE CARGO TRACK SECTION AT AFT CARGO COMP. S-26R FROM STA 747+7' TO STA 887 PER REF B737-700 SRM 53-00-53-2R-3 REPAIR 3.
